Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using tazorac for over a month on my forehead, and I was beginning to feel that it was slowly helping me get rid of the persistent acne. Boom, today I wake up, and I feel at least 5 pimples on my forehead. They're the kind you feel under your skin, just before they begin to expose themselves. I'm so pissed right now.

Share this post


Link to post
Share on other sites

I know how you feel and it totally sucks, but you have to understand that pimples take 1-2 months to form under the skin before we see them and the tazorac is just clearning it out sooner. This is why things may get worse at first and sometimes it takes 2 months on tazorac to get rid of all that junk underneath your skin. Stick with it for another month or two, things should get better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×